Wyoming, 2010

High Wind in Wyoming, May 3 to 4, 2010

May 3 to 4, 2010 · NWS RIW · 10 events in 10 counties and zones

Favorable upper level dynamics coupled with a cold front associated with an approaching Pacific storm system brought high winds to much of the area. Winds to 113 mph were recorded at ridgetop level on Mount Coffin, and maximum gusts of 76 mph were recorded at lower elevation at the Camp Creek RAWS site.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

Favorable upper level dynamics coupled with a cold front associated with an approaching Pacific storm system brought high winds to much of the area. Winds to 113 mph were recorded at ridgetop level on Mount Coffin, and maximum gusts of 76 mph were recorded at lower elevation at the Camp Creek RAWS site. Wind gusts caused roof damage at a machinery plant in Bar Nunn, four miles north of Casper. Eastbound lanes of Interstate 80 on the east side of Rock Springs were closed after a truck was toppled near milepost 107 around 1230MST.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at May 3, 10:30 AM MST, 2 hours 15 minutes earlier.

Area forecast discussion, May 3, 10:30 AM MST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1130 AM MDT MON MAY 3 2010

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
UPDATED TO EXTEND THE HIGH WIND WARNING FOR THE CODY FOOTHILLS AND
ABSAROKA MOUNTAINS THROUGH 3 PM TUESDAY. LCL WRF IS SHOWING A
STRONG MTN WAVE SIGNATURE AGAIN FOR TUESDAY MORNING WITH POTENTIAL
FOR ANOTHER BOUT OF SIGNIFICANT WINDS. THE 06Z LCL WRF IS SHOWING
80KTS ON THE LEE SIDE OF THE ABSAROKAS AND 40-45KTS DOWN TO THE
LOWEST GATE. ALSO ADDED IN THE WIND RIVER BASIN UP TO DUBOIS WITH
FROPA AND IMPRESSIVE SFC GRADIENT...MID LEVEL FLOW AND 120KT JET
MOVING OVHD. ALSO ADDED IN THE UPPER GREEN FOR TUESDAY FOR THE
SAME REASONING.

A WEAK FLAT RIDGE WILL BE BUILDING INTO THE AREA TODAY AS THE
FLOW ALOFT BACKS TO THE WEST. A STRONG SHORTWAVE CURRENTLY RAPIDLY
APPROACHING THE PACIFIC NORTHWEST COAST WILL STRENGTHEN THE
INCREASINGLY DIFFLUENT WESTERLY FLOW TODAY AS IT TRACKS RAPIDLY
EASTWARD ACROSS SOUTHERN CANADA AS IT CLOSES OFF. THIS LOW WILL
TRAIL A STRONG TROUGH ACROSS WYOMING TONIGHT WITH AN EVER
INCREASINGLY TIGHTENING GRADIENT. ISSUED A HIGH WIND WARNING FOR
THE ABSAROKA MTNS AND THE CODY FOOTHILLS AS THE FLOW BACKS AND
STRENGTHENS ACROSS NORTHERN WYOMING THROUGH THIS MORNING. CROSS
SECTIONS INDICATE 70KNOT WINDS TO THE LEE OF THE ABSAROKA
MOUNTAINS. THESE WINDS WILL LIKELY COME FUNNELING THROUGH THE
CLARKS FORK GAP AFFECTING THE COMMUNITY OF CLARK. THESE WINDS WILL
ALSO AFFECT THE NORTH AND SOUTH FORKS OF THE SHOSHONI RIVER
CANYONS TO A SLIGHTLY LESSER EXTENT. THE RIGHT FRONT QUAD OF THE
135 KNOT JET WILL HELP DRAW DOWN THE 60 KNOT WINDS AT H7. THE CRAS
INDICATES CLASSIC LEE ENHANCED AND MOUNTAIN WAVE CLOUD PATTERNS
DURING THIS WIND EVENT AS THE WIND EVENT UNFOLDS. WAS NOT ABLE TO
LOCATE A CRITICAL LAYER SUPPORTING A STRONG MTN WAVE BUT ALL OF
THE AFOREMENTIONED INGREDIENTS INCLUDING A SUFFICIENT SURFACE AND
H7 TIGHT PRESSURE GRADIENT SUPPORTS HIGH WIND. DID COME UP WITH A
FROUDE NUMBER OF .95 FOR THE CLARK AREA HOWEVER. AS THE TROUGH
MOVES SOUTHEAST ACROSS THE CWA THESE STRONG WINDS WILL SHIFT SOUTH
ACROSS THE EAST SLOPE OF THE WIND RIVER MTNS AS WELL AS THE GREEN
AND RATTLESNAKE MTNS BY 6 PM THIS EVENING. MANY MOS GUIDANCE
PRODUCTS HAVE BEEN INDICATING 30 KNOT PLUS SUSTAINED WINDS. STRONG
GRADIENT FLOW IS EXPECTED ACROSS THE SOUTHERN WIND CORRIDOR
TONIGHT AND TUESDAY. EASTERN SWEETWATER COUNTY COULD START BLOWING
HIGH WIND CRITERIA BY 3 AM TONIGHT THROUGH TUESDAY. KEPT ALL THE
HIGH WIND WATCHES GOING BUT DELAYED THE WATCH FOR EASTERN
SWEETWATER COUNTY UNTIL 3 AM. ANOTHER AREA OF CONCERN IS NORTHERN
JOHNSON COUNTY. THE INITIAL PACIFIC FRONT WHICH WILL DIMINISH THE
WINDS IN THE CODY AREA WILL ACTUALLY CAUSE POST FRONT WINDS TO
INCREASE BY 12Z TUESDAY ACROSS NORTHERN JOHNSON COUNTY WHERE 3
HOURLY SURFACE PRESSURE RISES OF 8MB WILL ENHANCE POST FRONTAL
WINDS THERE. THESE WINDS SHOULD CONTINUE THROUGH THE AFTERNOON
WHEN A REINFORCING SURFACE BOUNDARY TRACKS SOUTH ACROSS THAT AREA
LATER TODAY INFLUENCED BY THE SURFACE CYCLOGENESIS OVER EASTERN
CO.

THESE SAME WESTERLY DIFLUENT WINDS WILL PROVIDE A FAVORABLE MOIST
UPSLOPE FLOW FOR THE NORTHWEST MOUNTAINS WHERE ADVISORY SNOW
AMOUNTS ARE EXPECTED TO OCCUR THROUGH TUESDAY. KEPT THE CURRENT
AMOUNTS OF SNOW EXPECTED IN THE FORECAST...HOWEVER DECIDED TO
BUNCH UP THE SNOWFALL BETWEEN 09Z AND 15Z TUESDAY WHEN THE FRONT
WILL SUPERIMPOSE LIFT FROM SURFACE CONVERGENCE WITH THE ONGOING
UPSLOPE ENHANCED DYNAMICS. THE DAY SHIFT MAY NEED TO ISSUE A
HILITE REGARDING THIS EVENT. LIGHTER RAIN AND SNOW SHOWERS WILL
SPREAD SOUTH...EAST OF THE DIVIDE.

THEN THE ATTENTION SHIFTS TO A PROMISING WIDESPREAD RAIN/SNOW
EVENT FOR WEDNESDAY NIGHT. THE NEXT UPSTREAM LOW PRESSURE CENTER
WILL TRACK EAST SOUTHEAST FROM THE PACIFIC NW TO WYOMING BY 12Z
THU. STRONG Q VECTOR FORCING...WIDESPREAD ISENTROPIC LIFT AND GOOD
LOW LEVEL UPSLOPE FLOW SUPPORTS A WIDESPREAD STRATIFORM PRECIP
EVENT BEGINNING WED AND MAXING OUT WED NT. H7 TEMPS WILL BE COLD
ENOUGH TO SUPPORT MOSTLY SNOW AFTER 06Z THU. FOR NOW HAVE
INDICATED THE BULLS EYE OF SNOWFALL TO OCCUR OVER THE EAST SLOPE
OF THE WIND RIVER MTNS WHERE A HALF A FOOT OF SNOW COULD FALL WITH
AROUND 3 INCHES IN THE LANDER FOOTHILLS.

LONG TERM...THURSDAY THROUGH MONDAY
THERE IS STILL AN ISSUE WITH THE EXACT TRACK OF THE LATEST STORM
SYSTEM WED NIGHT INTO THURSDAY. GFS REMAINS THE SOUTHERN WY TRACK
WHILE THE CANADIAN MODEL IS MORE CENTRAL WY AND THE ECMWF RIDES
THE NORTHERN WY TRACK. PLACEMENT OF THE BEST PRECIP CHANCE WILL
EITHER BE THE NORTHERN ZONES OR THE CENTRAL ZONES WITH THE SOUTH
ZONES SEEING LESS PRECIP. HAVE MADE MINOR CHANGES TO THURSDAY
FORECAST TO ADD HIGHER PRECIP CHANCE TO THE NORTH AND CENTRAL
ZONES. SCATTERED SHOWERS WILL LINGER THU EVENING THEN DECREASING
AFTER MIDNIGHT. THE MODELS ARE INDICATING A WEST TO EAST FLOW
ALOFT FRIDAY THROUGH SUNDAY WITH A PARADE OF SHORTWAVES IN THE
FLOW. THIS WOULD GIVE THE MOUNTAINS THE BEST CHANCE OF PRECIP ALL
THREE DAYS AS WELL AS THE FAR WEST VALLEYS. EAST OF THE DIVIDE
WOULD HAVE ISOLATED SHOWERS FOR THE MOST PART. MADE CHANGES TO
REFLECT THIS THINKING. EARLY NEXT WEEK A NEW STORM IS FORECAST TO
ENTER THE WESTERN U.S. WITH POSSIBLE IMPACT TO THE WESTERN ZONES
MONDAY PM AND MON NIGHT. AS FOR TEMPS... THURSDAY LOOKS
UNSEASONABLY COOL...THEN GRADUAL WARMING THROUGH NEXT WEEKEND.

AVIATION...
A STORM SYSTEM SWINGING ACROSS THE NORTHERN ROCKIES AND SOUTHERN
CANADA TODAY AND TONIGHT WILL RESULT IN VERY WINDY CONDITIONS
DEVELOPING OVER MUCH OF THE REGION TODAY...AND LASTING THROUGH THE
NIGHT. BY 18Z TODAY...STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED
OVER MUCH OF THE AREA...EXCEPT PERHAPS THE EASTERN BIG HORN BASIN
AND NORTHERN JOHNSON COUNTY...INCLUDING KBYG...KGEY AND KWRL
TERMINALS. WIND SPEEDS WILL GENERALLY BE 15 TO 30KT WITH GUSTS
AROUND 40KT. THE STRONGEST WINDS WILL AFFECT AREAS IN THE CODY
FOOTHILLS...KU25 /DUBOIS/...AND AREAS FROM KRKS TO KCPR. KCOD
TERMINAL IS USUALLY SHIELDED FROM THE STRONGEST WINDS...BUT AREAS
AROUND KCOD SHOULD SEE WESTERLY WINDS BETWEEN 20 AND 35KT...WITH
GUSTS NEAR 50KT. THE ASSOCIATED COLD FRONT WITH THIS SYSTEM IS
EXPECTED TO PUSH SOUTH ACROSS THE BIG HORN BASIN AND JOHNSON COUNTY
BETWEEN 06Z AND 12Z TUESDAY...SWITCHING WINDS TO THE NORTHWEST. THIS
SYSTEM ALSO WILL BRING A ROUND OF SNOW...MAINLY ACROSS THE NORTHWEST
AND WEST LATE TODAY AND TONIGHT. THE BRUNT OF THE PRECIPITATION WILL
BEGIN AFTER 21Z OVER NW WYOMING...THEN SLOWLY SLIDE SOUTH...MAINLY
WEST OF THE DIVIDE DURING THE NIGHT. MVFR/IFR CONDITIONS ARE LIKELY
TO DEVELOP OVER MUCH OF THE NORTHWEST MOUNTAINS BETWEEN 21Z MONDAY
AND 03Z TUESDAY. KJAC TERMINAL WILL HAVE A GOOD CHANCE FOR RAIN AND
SNOW WITH MVFR CEILINGS / IFR VISIBILITIES BETWEEN 03Z AND 09Z
TUESDAY. RAIN SHOULD CHANGE TO SNOW BETWEEN 03 AND 06Z TUESDAY.
KBPI AND KPNA TERMINALS COULD BE IMPACTED BY THE RAIN/SNOW...MAINLY
AFTER 06Z BUT WIDESPREAD PRECIPITATION IN THE UPPER GREEN RIVER
BASIN IS NOT EXPECTED.  THUS WILL HANDLE KBPI AND KPNA WITH VCSH FOR
NOW. OTHER TAF SITES SHOULD REMAIN DRY...WITH VFR...BUT WINDY
CONDITIONS DOMINATING.  THE EXCEPTION WILL BE CEILINGS AROUND MVFR
BEHIND THE COLD FRONT OVER THE BIG HORN BASIN/JOHNSON COUNTY TONIGHT.

FIRE WEATHER...
VERY WINDY WEATHER IS EXPECTED ACROSS MOST OF WESTERN AND CENTRAL
WYOMING TODAY THROUGH TUESDAY AS A TIGHTENING PRESSURE GRADIENT
OCCURS AND A COLD FRONT TRACKS SOUTH ACROSS WYOMING. THIS SAME
FRONT WILL PRODUCE ACCUMULATING SNOWFALL MAINLY IN NORTHWEST
WYOMING DURING THIS TIME FRAME. ANOTHER WIDESPREAD RAIN AND SNOW
EVENT IS SLATED FOR WEDNESDAY NIGHT. TEMPERATURES WILL BE WARMER
TODAY...THEN COOLING AGAIN TUESDAY BEHIND THE FRONT.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
WYZ030.

HIGH WIND WATCH FROM 6 PM MDT THIS EVENING THROUGH TUESDAY
AFTERNOON WYZ015-018-019.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
WYZ010.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
WYZ017-025-026.

HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
WYZ016.

HIGH WIND WARNING UNTIL 3 PM MDT TUESDAY WYZ002-003.

HIGH WIND WATCH FROM 9 PM MDT THIS EVENING THROUGH TUESDAY
AFTERNOON WYZ020.

&&

UPDATE...SKRBAC
SHORT TERM...LIPSON
LONG TERM...AR
AVIATION...AR
FIRE WEATHER...LIPSON
Hazardous weather outlook, May 3, 10:40 AM MST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1140 AM MDT MON MAY 3 2010

WYZ001>020-022>030-041200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1140 AM MDT MON MAY 3 2010

...HIGH WIND WARNING IN EFFECT FOR THE ABSAROKA MOUNTAINS AND THE
CODY FOOTHILLS THROUGH TUESDAY AFTERNOON...

...HIGH WIND WATCHES ARE IN EFFECT FOR MUCH OF CENTRAL AND SOUTHERN
WYOMING STARTING THIS EVENING THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL AFFECT THE AREA THIS AFTERNOON AND TONIGHT.
A TIGHT PRESSURE GRADIENT AND STRONG WINDS ALOFT...WILL COMBINE FOR
VERY STRONG WESTERLY WINDS OVER THE ABSAROKA MOUNTAINS AND CODY
FOOTHILLS THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. THE STRONG
WINDS WILL DIMINISH IN THE CODY FOOTHILLS AND THE ABSAROKA MOUNTAINS
BY 3 AM TONIGHT.

VERY STRONG WEST TO SOUTHWEST WINDS ARE ALSO POSSIBLE ACROSS THE
EASTERN WIND RIVER MOUNTAINS...LANDER FOOTHILLS AND FROM EASTERN
SWEETWATER COUNTY...NORTHEAST ACROSS SOUTHEAST FREMONT COUNTY...INTO
MUCH OF NATRONA COUNTY TONIGHT. WIND SPEEDS IN THESE AREAS COULD
RANGE BETWEEN 35 AND 45 MPH...WITH GUSTS OVER 60 MPH IN THE LOWER
ELEVATIONS. IN THE MOUNTAIN WATCH AREAS EXPECT WIND SPEEDS AROUND 50
MPH...WITH GUSTS AROUND 75 MPH AT TIMES.

THIS STORM SYSTEM ALSO HAS THE POTENTIAL TO BRING MODERATE AMOUNTS OF
SNOWFALL LATE TONIGHT ACROSS THE NORTHWEST MOUNTAINS...WITH 3 TO 7
INCHES OF SNOW AND ISOLATED HIGHER AMOUNTS POSSIBLE. STRONG WINDS
WILL CREATE BLOWING AND DRIFTING OF THE SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL PERSIST ACROSS MANY AREAS OF CENTRAL AND
SOUTHERN WYOMING TUESDAY INCLUDING FREMONT...NATRONA...SWEETWATER
AND SUBLETTE COUNTIES. WIND OF 40 MPH AND GUSTS OF 60 MPH AT SOME OF
THE LOWER ELEVATIONS. STRONGER WIND IS EXPECTED TO OCCUR OVER THE
EASTERN SLOPES OF THE ABSAROKA MOUNTAINS AND INTO THE WESTERN
HALF OF THE CODY FOOTHILLS LATE TUESDAY MORNING THROUGH THE
AFTERNOON. WIND OF 40 TO 50 MPH WITH GUSTS OF 75 MPH OR GREATER ARE
EXPECTED OCCUR OVER THIS AREA.

STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE IN
NORTHERN JOHNSON COUNTY INCLUDING THE CITY OF BUFFALO TUESDAY BEHIND
A COLD FRONT.

ANOTHER STORM SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL
TO AREAS EAST OF THE DIVIDE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND SPEEDS OF 40 MPH OR HIGHER...
AS WELL AS ANY WIND GUSTS OVER 55 MPH TODAY AND TUESDAY. THANK YOU.

TEAM RIVERTON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 high wind. Local standard time, as filed.

High Wind, Salt River & Wyoming Ranges

When
May 3, 12:45 PM MST to May 4, 7:15 PM MST
Where
Salt River & Wyoming Ranges forecast zone
Measured
98 kt (113 mph) measured gust
Reported by
Mesonet
Coordinates
42.516, -110.286 (the zone’s center; the record gives no point)

High Wind, Cody Foothills

When
May 3, 4:30 PM MST to 6:26 PM MST
Where
Cody Foothills forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
44.521, -109.588 (the zone’s center; the record gives no point)

High Wind, Absaroka Mountains

When
May 3, 6:45 PM MST to 10:15 PM MST
Where
Absaroka Mountains forecast zone
Measured
81 kt (93 mph) measured gust
Reported by
Other Federal Agency
Coordinates
43.760, -108.887 (the zone’s center; the record gives no point)

High Wind, Green Mountains & Rattlesnake Range

When
May 4, 12:26 AM MST to 4:50 PM MST
Where
Green Mountains & Rattlesnake Range forecast zone
Measured
66 kt (76 mph) measured gust
Reported by
RAWS
Coordinates
42.554, -108.102 (the zone’s center; the record gives no point)

High Wind, Southeast Johnson County

When
May 4, 8:46 AM MST to 10:36 AM MST
Where
Southeast Johnson County forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
44.039, -106.585 (the zone’s center; the record gives no point)

High Wind, Wind River Basin

When
May 4, 9:18 AM MST to 9:19 AM MST
Where
Wind River Basin forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
NWS Employee
Coordinates
43.041, -108.630 (the zone’s center; the record gives no point)

High Wind, East Sweetwater County

When
May 4, 9:50 AM MST to 1:30 PM MST
Where
East Sweetwater County forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
41.660, -108.879 (the zone’s center; the record gives no point)

High Wind, Rock Springs & Green River

When
May 4, 10:00 AM MST to 1:00 PM MST
Where
Rock Springs & Green River forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
41.660, -108.879 (the zone’s center; the record gives no point)

High Wind, Flaming Gorge

When
May 4, 10:00 AM MST to 1:00 PM MST
Where
Flaming Gorge forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.660, -108.879 (the zone’s center; the record gives no point)

High Wind, Natrona County Lower Elevations

When
May 4, 10:36 AM MST to 12:33 PM MST
Where
Natrona County Lower Elevations forecast zone
Measured
52 kt (60 mph) measured gust
Property damage
$15,000
Reported by
Mesonet
Coordinates
42.962, -106.798 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 229143, 229136, 229134, 229138, 229141, 229137, 233722, 235662, 235718, 229139.